Show simple item record

dc.contributor.authorGalichon, Alfred
dc.contributor.authorCarlier, Guillaume
dc.date.accessioned2011-07-19T13:51:52Z
dc.date.available2011-07-19T13:51:52Z
dc.date.issued2012
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/6736
dc.language.isoenen
dc.subjectconvex envelopeen
dc.subjectnon-autonomous gradient flowsen
dc.subjectstochastic control representationen
dc.subjectviscosity solutionsen
dc.subject.ddc519en
dc.titleExponential convergence for a convexifying equationen
dc.typeArticle accepté pour publication ou publié
dc.description.abstractenWe consider an evolution equation similar to that introduced by Vese in [Comm. Partial Diff. Eq. 24 (1999) 1573–1591] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time.en
dc.relation.isversionofjnlnameESAIM. COCV
dc.relation.isversionofjnlvol18
dc.relation.isversionofjnlissue3
dc.relation.isversionofjnldate2012
dc.relation.isversionofjnlpages611-620
dc.relation.isversionofdoihttp://dx.doi.org/10.1051/cocv/2011163
dc.identifier.urlsitehttp://arxiv.org/abs/1003.1928v2en
dc.description.sponsorshipprivateouien
dc.relation.isversionofjnlpublisherEDP Sciencesen
dc.subject.ddclabelProbabilités et mathématiques appliquéesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record